The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Publicatielijst

Faculteit der Natuurwetenschappen, Wiskunde en Informatica - 1998

331 tot 340 van 1668
1 ... 161 ... 311   321   331   341   351 ... 491 ... 661 ... 831 ... 991 ... 1161 ... 1331 ... 1501 ... 1661

331   Artikel: Some remarks on linear spaces of nilpotent matrices
A. Causa, R. Re, T. Teodorescu in: Matematiche (Catania), Vol. 48 (1998)
332   Artikel: The Chow ring of the moduli space of abelian threefolds
G.B.M. van der Geer in: Journal of Algebraic Geometry, Vol. 7 (1998), p. 753-770
333   Artikel: Generalized Reed-Muller codes and curves with many points
G.B.M. van der Geer, M. van der Vlugt in: Journal of Number Theory, Vol. 72 (1998), p. 257-268
334   Artikel: Counting divisors of Lucas numbers
P. Moree in: Pacific Journal of Mathematics, Vol. 186 (1998), p. 267-284
335   Artikel: Multiplication of sections and Clifford bounds for stable vector bundles on curves
R. Re in: Communications in Algebra, Vol. 26 (1998), p. 1931-1944
336  download 36148 Artikel: Review of "Quadratics" by R.A. Mollin
P. Stevenhagen in: Bulletin of the American Mathematical Society, Vol. 35 (1998), p. 333-338
337   Hoofdstuk: Generalized Hermitian constants and kissing numbers
M.I. Boguouslavsky in: Proceedings of the Sixth International Workshop on Algebraic and Combinatorial Coding Theory (1998)
338   Artikel: Rogers--Schur--Ramanujan Type Identities for the M(p,p') minimal models of Conformal Field Theory
A. Berkovich, B.M. McCoy, A. Schilling in: Communications in Mathematical Physics, Vol. 191 (1998), p. 325-395
339   Artikel: A higher level Bailey lemma: proof and application
A. Schilling, S.O. Warnaar in: The Ramanujan Journal, Vol. 2 (1998), p. 327-349
340   Artikel: Supernomial coefficients, polynomial identities and q-series
A. Schilling, S.O. Warnaar in: The Ramanujan Journal, Vol. 2 (1998), p. 459-494